... I've been at .125 for one month. Can I just stop now or will I still feel more withdrawal? I abruptly stopped in March when at 1mg and had terrible withdrawal. When down to .5, I forgot to take it one night and experienced insomnia, major twitches and vivid nightmares.
Best thing is to go to the Dr who prescribed it and ask the same question, there's a methodology for going off medications that prevents what can be months of consequential side-effects from unsupervised cessation of a prescribed medication, this almost took my life (although it was much more serious involving many meds). Still, doesn't change the truth, as you are finding our we can't just make our own schedules to stop and leave the Dr out of the equation. See the Dr.
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2013 • 6 answers
Posted 1 Jun 2014 • 5 answers
Posted 22 Sep 2016 • 0 answers
Can I reduce 2mg of clonazepam to 1mg for 7 days then quit . I just came off of loraz. C/T .Want of?
Posted 18 Nov 2016 • 1 answer
Posted 17 Apr 2017 • 0 answers